How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 4369
Experience:  OB/GYN with 20 years of experience.
65718478
Type Your OB GYN Question Here...
Dr. K. is online now

I've been on Cerazette for 2 1/2 mths and last few weeks

Resolved Question:

I've been on Cerazette for 2 1/2 mths and last few weeks experiencing symptoms of depression, my GP said the pill can take 3-6 mths to settle into system but I'm worried depressive symptoms getting worse. Should I stick with it or stop taking it?
Submitted: 9 months ago.
Category: OB GYN
Expert:  Dr. K. replied 9 months ago.

The pill does not take 3-6 months to settle into your system. Cerzette is a progesterone only pill. It can worsen depression. I would suggest a low dose combination pill. Just because you are over 40 does not mean you can only take a pop unless you are a heavy smoker or have other contraindications to estrogen.

Dr. K. and other OB GYN Specialists are ready to help you
Customer: replied 9 months ago.
Many thanks, I'll go back to my GP